# SDR AALA201909129006

- Difficulty date: August 22, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,938 hours, 31,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5347214220100
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT WET AREA FITTING HAS ELONGATED HOLE / WORN AT FR 69 AND -Y1162. REPLACED FITTING PER SRM 51-72-11.
